# SDR 197022503

- Difficulty date: February 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N613NA
- Make and model: Pilats PC1245
- Aircraft serial: 197
- Aircraft time: 3,688 hours, 5,461 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Sensor
- Part number: 5341312053
- Part serial: NA
- Condition: Failed
- Location: Oat
- Part time: 3,688 hours, 5,461 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROP HEAT CAWS ILLUMINATED IN FLIGHT.
